Call for Paper

CAE solicits original research papers for the April 2023 Edition. Last date of manuscript submission is March 31, 2023.

Read More

The Non-Split Domination Number of a Jump Graphs

N. Pratap Babu Rao, Sweta N.. Published in Applied Mathematics.

Communications on Applied Electronics
Year of Publication: 2018
Publisher: Foundation of Computer Science (FCS), NY, USA
Authors: N. Pratap Babu Rao, Sweta N.

Pratap Babu N Rao and Sweta N.. The Non-Split Domination Number of a Jump Graphs. Communications on Applied Electronics 7(13):27-28, February 2018. BibTeX

	author = {N. Pratap Babu Rao and Sweta N.},
	title = {The Non-Split Domination Number of a Jump Graphs},
	journal = {Communications on Applied Electronics},
	issue_date = {February 2018},
	volume = {7},
	number = {13},
	month = {Feb},
	year = {2018},
	issn = {2394-4714},
	pages = {27-28},
	numpages = {2},
	url = {},
	doi = {10.5120/cae2018652752},
	publisher = {Foundation of Computer Science (FCS), NY, USA},
	address = {New York, USA}


A dominating set D of a jump graph J(G) is a non split dominating set of a jump graph if the induced sub graph < E(J(G)) – D> is connected the non split domination √ns J(G) is minimum cardinality of a non-split dominating set. In this paper many bound of √ns J(G) are obtained and its exact values of some standard graphs are found. Also its relationship with other parameters are investigated.


  1. G. Chartrand and L.Lesnaik, Graphsand Digraphs chapman and hall Madras (1996)
  2. E.J. Cockayne, Domination of undirected graphs. A survey in theory and applications of GraphsLNM642 springer-verlog 1978 141-147.
  3. E.J. Cockayne and S.T. Hedetniemi a Net work 7(1977)247-261.
  4. 4. F. Harary Graph theory addition Wesley Reading mass (1969).
  5. V.R. Kulli and B. Janakiram The non split domination number of graph Indian. J. phy.appl.Math. 31(40 441-447 (2000)
  6. V. R. Kulli and B.Janakiram, The split domination number of a graph Theory Notes of New York New York Academy of Sciences (1997) XXXII 16-19.
  7. E. Sampath Kumar and H.B. Walikar J.Math.Phys.Sci 13 (1979)607-613.


Graphs, domination number, Non split domination number